Bulletin of the American Mathematical Society

On the use of $n$-fold Riemann spaces in applied mathematics

James McMahon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 15, Number 10 (1909), 486-492.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183420319

Mathematical Reviews number (MathSciNet)
MR1558814

Zentralblatt MATH identifier
0895.05041

Citation

McMahon, James. On the use of $n$-fold Riemann spaces in applied mathematics. Bull. Amer. Math. Soc. 15 (1909), no. 10, 486--492. https://projecteuclid.org/euclid.bams/1183420319


Export citation